U.S. doctors online nowAsk doctors free
Egypt
A 27-year-old male asked:

My bp was 140/90 from 10 days as of stress, dr give me cozaar (losartan) 50, i stopped after from 2 days, as the stress is gone and its 120/80 can this be fatal?

1 doctor answer1 doctor weighed in
Dr. Dean Giannone
Internal Medicine 26 years experience
Understandable.: Those numbers are not fatal. They are understandable given the stress you were experiencing. Glad your numbers came down with resolution of stress. All makes sense.

Related questions

A 28-year-old male asked:
Will Cozaar (Losartan) show up in a urine drug test?
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
Should cozaar (losartan) and midodrine be taken at the same time?
1 doctor answer2 doctors weighed in
A 29-year-old member asked:
What is the best way to treat cough that is a side effect of cozaar (losartan)?
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
Are there long-term dangers in using atenolol and cozaar (losartan) simultaneously?
1 doctor answer1 doctor weighed in
Last updated Oct 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.